# SDR P5CA9500088

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR ARM CONNECTED TO LANDING GEAR ACTUATOR IS CORRODED ON FORWARD SIDE.  CORROSION REMOVED AND TREATED PER BOEING SRM 51-10-01.
